# SDR USAA2012050100014

- Difficulty date: April 13, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 90,768 hours, 16,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: H205213
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEFT OFFWING EMERGENCY ESCAPE SLIDE DOOR WILL NOT OPEN MANUALLY.  REPLACED LEFT OFFWING EMERGENCY ESCAPE SLIDE DOOR LATCHES NR 3 & 4 IAW B767 AMM 25-65-09-004-001 & 25-65-09-404-007.
